# SDR ASAA2015113014052

- Difficulty date: November 30, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 6,845 hours, 2,236 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HARNESS FOR DP1009 DAMAGED AT NR 2 ENGINE.  ACFT GROUNDED.
